# SDR UIEA2021041400899

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 101,017 hours, 19,477 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9909123
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HPSOV VALVE NOT CLOSED SIGNAL WAS NO DEFECTED ( WARNING ) ( REMOVED AND REPLACED R/H HPSOV PER MM 36-11-07-424-016-001.  REQUIRES RUN UP, OPS CHECK. (LEAK & BITE CHECK GOOD).  PERFORMED ENG. RUN UP IAW 767 AMM 71-00-00. OPS CHK NORMAL. )
